MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH M3176C INFORMATION CENTER USB RECORDER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH M3176C INFORMATION CENTER USB RECORDER
Model Number 862120
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device was not alarming.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
The philips remote service engineer (rse) was able to confirm the event.The work order was cancelled, and no additional information was provided.There were attempts made for additional info without any response.The cause of the event is unknown.It is unknown if the issue was resolved.The device remained on site.

Brand Name
M3176C INFORMATION CENTER USB RECORDER
Common Device Name
M3176C INFORMATION CENTER USB RECORDER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15184212
Report Number9610816-2022-00417
Device Sequence Number6612929
Product Code MHX
UDI-Device Identifier00884838022164
UDI-Public00884838022164
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K021422
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number862120
Device Catalogue Number862120
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown